# SDR CKSA98016

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Bs 590-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND: MAIN CARGO DOOR HINGE CRACKED AIRCRAFT SIDE AFT LOBE.  REMOVED AND REPLACED DAMAGED DOOR HINGE AFT UPPER FROM STA 590 - STA 600 IAW B727 SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-100-01 PART 5 OF 6.  NON-ROUTINE TASK CARD NUMBER 17118.
